MAUDE Adverse Event Report: TELEFLEX MEDICAL HEMOLOK ML CLIPS 6/CART 84/BOX; CLIP, IMPLANTABLE

TELEFLEX MEDICAL HEMOLOK ML CLIPS 6/CART 84/BOX; CLIP, IMPLANTABLE
Model Number IPN915182
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).The device history review for the product hemolok ml clips 6/cart 84/box lot# 73k2200590 investigation did not show issues related to the complaint.The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
Reported issue: four clips out of six fell from the applier at loading during a surgery.The user opened a new cartridge, by which completed the surgery without problem.No clip fell/remained in the patient.
 
Additional Manufacturer Narrative
(b)(4).The customer returned one cartridge with two intact clips from one unit of 544230 hemolok ml clips 6/cart 84/box for investigation.The returned sample was visually examined with and without magnification.Visual examination revealed slight scrape marks on the returned cartridge.The sample appeared used as there was biological material on the cartridge.No other defects or anomalies were discovered.Functional inspection was performed on the two intact clips returned in the cartridge.A lab inventory applier was used.Both clips were manually loaded into the jaws of the applier and were successfully applied to over-stressed surgical tubing without breaking or falling out of the applier.No functional issues were found with the returned clips.Per dhr the product hemolok ml clips 6/cart 84/box lot# 73k2200590 was manufactured on 10/19/2022 a total of (b)(4) pieces.Lot was released on 11/10/2022.Dhr investigation did not show issues related to complaint.The ifu for this product, l02425 rev.02, was reviewed as a part of this complaint i nvestigation.The ifu states, "always check the alignment of the applier jaws before use.When closed, jaw tips should be directly aligned and not offset.Alignment of the jaw is critical for safe application of the clip.If this is not done, patient injury may occur.Proper maintenance, care and cleaning are necessary to ensure proper functionality." the reported complaint of "loaded clip is insecurely seated" was not confirmed based upon the samples received.Upon functional inspection, both clips were able to properly load into the jaws of a lab inventory applier and were successfully applied to over-stressed surgical tubing.No damages, defects, or anomalies were observed to any of the returned clips.Because no functional issues were found with the returned clips, the reported issue could not be confirmed.Teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description

Brand Name
HEMOLOK ML CLIPS 6/CART 84/BOX
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key16616206
Report Number3003898360-2023-00378
Device Sequence Number11966412
Product Code FZP
UDI-Device Identifier24026704695915
UDI-Public24026704695915
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133202
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN915182
Device Catalogue Number544230
Device Lot Number73K2200590
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2023
Supplement Date Received by Manufacturer04/21/2023
Initial Report FDA Received Date03/24/2023
Supplement Report FDA Received Date04/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown